?new symptoms or med side effect??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lazy
Regular Member


Date Joined May 2006
Total Posts : 241
   Posted 8/7/2006 5:41 PM (GMT -7)   
Hi everyone:  I am experiencing something new to me and I don't know if its a new bi polar symptom or med side effect (I'm on Geodon).  Haven't talked to my psych doc yet but I think I will tomorrow.  Its sort of like anxiety except I don't feel anxious..its more like fear.  I have these flashing thoughts of horrible things happening to people close to me.  Like my grandson or my kids...just things like the car blowing up with my grandson in the back seat or someone getting attacked by millions of ants or spiders...its awful!  I can't watch the news or movies on tv anymore because any little idea just turns into these thoughts of it actually happening.  Its not hallucinations, more like a waking dream, but its over in a flash.  Its all things that I have no control over but I feel so helpless.  Please help if you have any words of wisdom.
 
Thanks...Lazy

CATNIP
New Member


Date Joined Jul 2006
Total Posts : 5
   Posted 8/7/2006 6:09 PM (GMT -7)   
Hi Lazy, I can somewhat identify with your type of anxiety. Mine happens when I'm on the way down, almost like a red flag. My thoughts are of me just dying or my friends dying or my animals dying. This morning I was opening a window in my house, beautiful day here, and I had this sudden thought that I wasn't going to make it back from work today. Today I was going to die. It's a quick thought and very unsettling but I did make it home from work today. I've been having many of these lately and it coincides with coming off an antidepressant. I've been keeping a mood chart and when I see my pdr. this week I will be able to show him how I've been going downhill. Without this chart I usually was just able to report how I was feeling the day of the appointment. I don't know if you are like me but I have such a hard time remembering things since I started on BP meds. So, you might want to try something like a daily chart and see if it happens more or less due to something going on in your life. Best wishes...This is a tough illness, no doubt about it.

lazy
Regular Member


Date Joined May 2006
Total Posts : 241
   Posted 8/7/2006 6:15 PM (GMT -7)   
Thanks Catnip: Its comforting to know that I'm not alone and I'll give the chart a try...Lazy

upallnitedowneveryday
New Member


Date Joined Aug 2006
Total Posts : 3
   Posted 8/8/2006 8:07 PM (GMT -7)   
I have flashes of disturbing thoughts like that too. I never tell anyone about them because they are strange and out of the blue..but yeah it is disturbing.

wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 8/8/2006 11:19 PM (GMT -7)   
i don't know if this is germain, but i get flashes of uncontrollable anger.  they don't last long, but they are very intence.  i've had this problem almost all my life, so i can't attribute it to bp meds.
 
hope my experience is of some use.
 
warren

lazy
Regular Member


Date Joined May 2006
Total Posts : 241
   Posted 8/9/2006 6:15 PM (GMT -7)   
Thanks for your replies.  It is hard to talk about so I appreciate everyone's honesty.  I looked up the Geodon that I'm on and there is nothing like this listed as a side effect so I guess its the disease.  Sometimes its like a fog rolling in.  Today at work I felt it coming on and I felt helpless.  Getting home to my hubby and pets helped me take my mind off it.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:57 AM (GMT -7)
There are a total of 2,733,980 posts in 301,164 threads.
View Active Threads


Who's Online
This forum has 151298 registered members. Please welcome our newest member, FrankByMonster.
196 Guest(s), 3 Registered Member(s) are currently online.  Details
Georgia Hunter, THE HAPPY TURTLE, Stetsonva


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer